# SDR CA140124019

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,599 hours
- Engine: Pwa PT6A114A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: S10722
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,577 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING PANEL DOUBLER AND WING SKIN FOUND CRACKED ON PILOT WALK AROUND PRE-FLIGHT INSPECTION AT PANEL LOCATION 501BB.  REMOVED DAMAGE ON LT WING PANEL 501BB, INSTALLED FLUSH PATCH 1.5" X 1.5" 2024T3 WITH AN INSPECTION HOLE DOUBLER AND NEW FASTENER PLATE IAW SRM.
